# SDR UALA2011022800977

- Difficulty date: February 27, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 76,964 hours, 12,371 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: 216R20
- Condition: Chafed
- Location: Lt Ovrwg Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WING SLIDE EICAS INTERMITTENT.  REPEAT GRIPE.  PSEU BITE SHOWS SAME FAULTS AS PREVIOUS.  ADJUSTED S218 TARGET PER MM.  REPAIRED CHAFED WIRE NR 216R-20 IN ADP BAY.  SEU BITE AND SENSOR TESTS OK.
